# SDR VNAA0207010

- Difficulty date: July 11, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 18,955 hours, 17,078 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW RECEIVED A DOORS RED WARNING PANEL LIGHT.  ALL DOORS WERE SECURE AND THE AIRCRAFT DID NOT LOSE PRESSURIZATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND ADJUSTED THE 9A EMERGENCY DOOR PROXIMITY SENSOR BRACKET IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
